Buckley's Complete Mucus Relief Extra Strength
Buckley's Complete Mucus Relief Extra Strength
Health Yourself Today

Buckley's Complete Mucus Relief Extra Strength

Regular price $15.99 $0.00

Fast Relief of: Cough, Mucus & Phlegm, Sore Throat Pain, Nasal & Sinus Congestion, Fever & Chills, Minor Body Aches & Pains, Headache

Indications: Fast relief of cold and flu symptoms such as wet cough, nasal and sinus congestion, fever and chills, headache, sore throat pain, minor body aches and pains, and chest congestion. Helps to loosen and thin out mucus and phlegm, and has an expectorant to clear it from your chest.

Directions: To be taken every 4-6 hours. Adults & Children over 12 years old: 2  teaspoons (10mL). Do not exceed a maximum of 40mL in 24 hours. If preferred, mix with equal parts honey.

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child.

Warning: Adults use only. Do not use with other drugs containing acetaminophen or any of the other medicinal ingredients, other cough/cold medication; if allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Liver warning: This product contains acetaminophen. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three or more alcoholic drinks every day. 
Symptoms of liver damage may include: yellow of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.

Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have kidney or liver disease, persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; are taking warfarin-containing blood thinning drugs.

Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.

Stop use and ask a doctor if: pain lasts more than 5 days; fever lasts more than 3 days; sore throat lasts more than 2 days; symptoms worsen or are accompanied by high fever, persistent headache, or the product of thick yellow/green phlegm.

In the case of accidental overdose, contact a doctor or Poison Control Centre immediately, even if there are no symptoms.
Store at room temperature. 
Keep out of reach of children.

Active Ingredients: Each teaspoonful (5ml) contains: acetaminophen 325mg(pain reliever and fever reducer);  guaifenesin 200mg(extra strength relief of wet cough); menthol 20mg(cough suppressant/decongestant).
Non-Medicinal Ingredients: Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel colour, glycerin, pine needle oil, polyethylene glycol,  propylparaben, sodium cycalmate, tincture of capsicum, carrageenan, water.